Loperamide addiction withdrawal journey need support - Part 25

By gbread · Apr 7, 2015 · ·
  1. JDog,

    Okay, since I don't have a credit card, I cannot order Kratom. (I cut them up). Maybe I ought to find a way though. Instead...

    So, I will just resume my taper. I will go to 4 tomorrow and hope for the best. If I feel like crap for a few days, so be it. You were right, I must BELIEVE I can do it. I wish I could see all of you in person everyday and hug you! (I know it's silly, but wouldn't it be awesome to have that support)

    I am so grateful for this forum. I'd be lost without you all.

    And like you, MAN, every day especially today I have to REMIND myself that.... I am not in Cold F^%ing Turkey! All I have to do is remember that sh% and I am so so grateful. I really wanted to die.

    I read your posts today...and Im so sorry about the gallbladder thing. My dad had that a couple of years ago and threw up one night all night. My dad is a big guy, so it scared us, but he went to the ER and got over it. I wish you lots of love and kindness and healing!!!

    Thanks for the talk - feel better and just keep on moving forward.

    Much love, GBread

Comments

  1. Jungledog
    Many vendors accept COD. Simply pay with a money order or cashiers check. But I do think you can just taper the loperamide slowly. You were down to 4!!!! That is a normal dose. :)
  2. Roaddoggy
    Hello, Gbread. its all good, you just had a set back. It happens to the best of us. Its ok, do not be hard on yourself. Just jump back on the wagon, the same way you jumped off.

    Now, I would say, you could switch to Kratom, which I think I had suggested to you, when you started this thread. Or, you could just wake up tomorrow, and say start taking 2 1/2 lopermides in the morning, and 2 1/2 loperamide in the evening. That would be moving backwards by one pill, no big deal.

    Now, I am all about being stubborn, and not falling off the wagon. But it does happen. I also think a slight mess up like you did, will not make to much of a difference. As long as you don't do it often.

    But please try hard to not be so hard on yourself. See when we get down, from messing up, it can often lead to more messing up. So the key to success is, when you mess up, you must get over it, and shake it off. Then get you head back into the game.

    Yuo just got to realize, that some times kicking drugs, can be a fancy dance of 2 steps forward and one step back. And often times it feels like the drug, is the one leading. But it is not, YOU are. You can beat this. You can be over this in less than a month.

    Hell if you just jump back on 5mgs, and remove a mg, every 5 or 6 days or so, you will be done with this in no time. Your finish line, is not far away. Much Love Roaddog....
To make a comment simply sign up and become a member!